# SDR FDEA201203130912

- Difficulty date: March 13, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC70561
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP VANE FITTING F ECCENTRIC HOLE FOUND CORRODED.  FOUND EXCEEDED LIMITS IAW SRM 57-50-02 FIG 201, REV 48 EXISTING HOLE:0.851"(LENGTH), 0.557"(WIDTH). FINAL HOLE 0.944"(LENGTH), 0.660"(WIDTH). MAXIMUM HOLE 0.940"(LENGTH), 0.670"(WIDTH).REPAIR BUSHING FABRICATED AND INSTALLED EA1-5750-150449.  PART 1.  ADJUSTMENT CARRIED OUT IAW AMM 27-50-32-5-0,  REV 72 AND FOUND SATISFACTORY.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
